# SDR SWIA201333581

- Difficulty date: May 31, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 27,866 hours, 22,595 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR IS HARD TO OPEN.  REMOVED ALL SERVICE DOOR ACCESS PANELS CLEANED AND LUBRICATED ALL ROD ENDS, ROLLERS, BEARINGS OR ANY OTHER PARTS OF MOVEMENT.  PERFORMED OPS AND FUNCTIONAL TEST OF SERVICE DOOR, ALL CHECKS GOOD, FORCE CHECKS GOOD AT THIS TIME AS WELL IAW AMM.
